# SDR CA990219026

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Regulator
- Part number: 0164248820
- Condition: Leaking
- Location: Fuel System
- Part time: 206 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL LEAK WAS NOTICED UNDER AN ENGINE.  CLOSER INSPECTION FOUND THAT WITH THE FUEL BOOSTER PUMPS ON, THERE WAS A FUEL LEAK FROM THE REGULATOR UNIT WHICH IS CONNECTED DIRECTLY TO A DRAIN ASSEMBLY.  THIS FUEL LEAK IS NOT NORMAL.  TURBOMECA ADVISED THE PART BE SENT FOR REPAIRS.
